Well‐posedness of stochastic heat equation with distributional drift and skew stochastic heat equation

Athreya, S., Butkovsky, O., Lê, K. orcid.org/0000-0002-7654-7139 et al. (1 more author) (Cover date: May 2024) Well‐posedness of stochastic heat equation with distributional drift and skew stochastic heat equation. Communications on Pure and Applied Mathematics, 77 (5). pp. 2708-2777. ISSN 0010-3640

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 The Authors. Communications on Pure and Applied Mathematics published by Courant Institute of Mathematics and Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: 9 March 2024
  • Published (online): 30 October 2023
  • Accepted: 27 January 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Dec 2023 15:16
Last Modified: 21 Mar 2024 16:25
Status: Published
Publisher: Wiley
Identification Number: 10.1002/cpa.22157
Open Archives Initiative ID (OAI ID):

Export

Statistics